Fully adaptive multiresolution schemes for strongly degenerate parabolic equations in one space dimension

Details

Serval ID
serval:BIB_E540E7E861D7
Type
Article: article from journal or magazin.
Collection
Publications
Title
Fully adaptive multiresolution schemes for strongly degenerate parabolic equations in one space dimension
Journal
ESAIM: Mathematical Modelling and Numerical Analysis
Author(s)
Bürger R., Ruiz R., Schneider K., Sepúlveda M.
ISSN
0764-583X (Print)
1290-3841 (Electronic)
Publication state
Published
Issued date
2008
Peer-reviewed
Oui
Volume
42
Pages
535-563
Language
english
Open Access
Yes
Create date
04/07/2013 15:13
Last modification date
20/08/2019 16:08
Usage data